It is my first time on an antidepressant. I have anxiety and mild depression. I’m 21 years old. My doctor prescribed me Zoloft. I’m really nervous to take it. I shouldn’t have Googled side effects but I did and now I am nervous to take the 1st pill. I am supposed to take 25mg for 4 days then increase to 50mg. Can anyone tell me what to expect or to watch for the 1st few days?
It is fine that you googled side-effects. Usually, the more serious one's are first and can be scary.
Anti- depressants dont really take effect for several weeks. It should be sort of calm and soothing feeling at night.,which helps you sleep and more energy in the morning.
If you take it and feel complete opposite, rash, hives, itchy or throwing up; these are signs that you could be allergic.
I dont want to encourage or discourage a young woman, like yourself to take or not take.
If you know yourself well and feel things are really terribly hard, scary... then I would take.
It can change your life so your still going through the same things but you are able to feel less emotional about everything going on.
The world has changed. It isnt just in your head or you.
We are all going through very difficult and unusual time where all or most of our comfort zones have been changed. .It is difficult for adults and parents too.
If you have friends reach out. They probably feel it too. I know I have had to change many things too.
Wear your mask as much as possible when around others and dont touch the outside with bare hands.
If you need to adjust it do it from the inside or by ears.
Be safe and I hope all goes well.
contact me anytime.
Zoloft is an excellent choice to treat anxiety disorders and depression symptoms. For starters, during the first few days on antidepressants. Common side effects are: increase anxiety/depression, diarrhoea, headache, insomnia, dizziness etc. the good news is those side effects usually subside within a few days to a week. 25mg is a low dose and the typical starting dose, so side effects should be minimal. Take your pill at the same time everyday and avoid alcohol at all cost. Also, SSRI’s take a while before reaching therapeutic level. So you won’t get the benefit overnight. You should start seeing improvements within the 2 week. This indicates that the medication is working. But the full effects usually occur during the 6-8 weeks. Try to distract yourself by reading, taking walks, listening to music, exercise etc. moreover, try not to get nervous by reading bad reviews about Zoloft. The medication is safe and effective and everyone reacts differently. You will get better soon, okay? Fingers crossed. If you have any questions, you can post here.
Best of luck,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.